# SDR HALA2016110100383

- Difficulty date: November 1, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 27,534 hours, 4,431 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Part time: 27,534 hours, 4,431 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK +2462 BETWEEN FR62 - FR72 CORRODED.  CORROSION REMOVED IAW SRM 51-22-00 R91.  BLEND OUT DIMENSIONS, 13'' AFT OF FR62 ON LATERAL AREA DEPTH 0.004'' LENGTH 0.25'' WIDTH 0.25'' ON FR65.  ON SUPERIOR AREA DEPTH 0.063'' LENGTH 2'' WIDTH 0.5'' 11'' AFT OF FR66.  ON SUPERIOR AND CENTRAL AREA DEPTH 0.028'' LENGTH 1'' WIDTH 0.5'' 2'' AFT OF FR68.  ON SUPERIOR AND CENTRAL AREA DEPTH 0.019'' LENGTH 1'' WIDTH 0.5'' 3'' AFT OF FR71.  ON SUPERIOR AND CENTRAL AREA DEPTH 0.006'' LENGTH 0.25'' WIDTH 0.25'' BLENDS FOUND BEYOND SRM LIMITS.  CORROSION RII C/O FOR LVL 2 CORROSION IAW GMM VOL1 CHAPTER 5 1.8.2 REV 43.  SEAT TRACK Y+2462 FR62 FR72 APPLICABLE FOR REPLACEMENT AS PER EA007544-00 AND SRM 53-31-15 REV 91.  SEAT TRACK REPLACED IAW DWG F53477040006, F53477040006, F53478650006 AND SRM 51-72-11 REV 91.  JOB COMPLETE.
